# SDR USAA951319

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 312
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 1 INCH CORRODED AREA BS 312, BL 0 (CABIN FLOOR BEAM UPPER FLANGE).  CUTOUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR ANGLES AND FILLER.  REPAIRED PER SRM 53-10-51 AND FIG 206, CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
